# SDR UIEA2023060600590

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE ON EXTERNAL FUSELAGE SKIN BETWEEN STA 654 AND STRINGER S-25LH.( AFFECTED AREA WAS OVERSIZED AND REPAIRED PER SRM 53-00-01-2R-8. NO FURTHER DEFECTS NOTED )
